UNIGE document Scientific Article
previous document  unige:12713  next document
add to browser collection
Title

On the sum of exponential divisors of an integer

Authors
Wu, J.
Published in Acta Mathematica Hungarica. 1997, vol. 77, no. 1/2, p. 159 - 175
Identifiers
Full text
Structures
Citation
(ISO format)
PÉTERMANN, Yves-François, WU, J. On the sum of exponential divisors of an integer. In: Acta Mathematica Hungarica, 1997, vol. 77, n° 1/2, p. 159 - 175. https://archive-ouverte.unige.ch/unige:12713

186 hits

0 download

Update

Deposited on : 2010-11-30

Export document
Format :
Citation style :